Sunday, March 22, 2009

Sleepy days

My GP increased my anti depressants and has me taking the extra dose in the morning. In the past I've only ever taken them at night. The result is that I'm absolutely exhausted for the whole morning. Both weekend days I took it at 6am and went back to bed and was pole axed until 9 am!! Totally out like a light. Not just light dozing but a deep heavy sleep. I am working tomorrow, and am a little worried on a couple of fronts. Firstly I'm praying that the class isn't too physical because my shoulder just won't cope, and I am hoping I'll stay awake!!! I can't even take a couple of nurofen plus before I go, because I'll definitely doze off. Normally an increase of meds only takes a few days to get used to, so I'm hoping tomorrow will be okay. I can't take my 6am dose and then go back to bed!! I'm toying with maybe taking it at night rather than morning. Not sure whether to risk it tomorrow or not. I don't like changing 'doctor's orders' but I need to function. It's my third day's work for the term and I'm in no position to say 'no'.

I had to take Billy-Joe out to a birthday party yesterday and I was worried about feeling droopy there. I had a nice time, Mickey came too, but I was very happy to come home, and I laid down for half an hour before I got up and cooked dinner. Today, I've watched TV all day, and have started to crochet. I hadn't crocheted or done much stuff on the computer in the last couple of days thinking that maybe that was putting strain on my shoulder. It's made no difference, so I'd rather be 'resting' and doing something I enjoy rather than nothing at all. I will have my ultrasound done on my shoulder on Tuesday, so hopefully that will offer some answers.

Easter's only a few weeks away. I still have to buy for the kids and dear Bunny. I've bought them a large bunny each, and I need extra eggs for the hunt. I'll buy DB a nice Lindt Bunny box, a tradition I've done for years.

I want my shoulder to settle, so it can stand the jolting on the treadmill. I want my pill's side effects to settle and to start working, so I can start feeling normal again.

2 comments:

Teddyree said...

Persevere & hopefully your body will acclimatise to the new dose, but don't wait more than a week/10 days for side effects to subside because it is no good when the cure comes with its own set of debilitating symptoms. You're right, you do have to be able to function, hopefully with a little more time you will but if your body just can't cope, make your doctor adjust things, that's what he's there for.
Maybe you can take the whole new dose of an evening (& get an awesome nights sleep LOL) or up the evening dose and halve the morning dose. Speaking from personal experience with medication juggling, you have to have a Doctor that will find what works for you.
Hope you get through your work day and are feeling better soon!

t.t. millers said...

I always say the same thing to my husband about wanting to feel "normal". Honestly, I don't know if I would even realize what "normal" is. I've had so many ups and downs all my life I wonder if I would reconginze normal, or even be bored with it! Don't worry too much, things always seem to work out for the best. xoxo

LinkWithin

Related Posts with Thumbnails

The old stuff